# SDR C2XA06RI010

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 14,076 hours, 10,826 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DURING AC ROUTINE MAINTENANCE, MX FOUND LT FWD EMERGENCY LIGHT INOP. MX REMOVED AND REPLACED FWD EMERGENCY LIGHT. OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY. AC WAS APPROVED TO RETURN TO SERVICE.
